# SDR A6WA202301298470

- Difficulty date: January 29, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 39,700 hours, 38,532 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 601R1430354
- Part serial: NSN
- Condition: Chafed
- Location: Rh Flap Vane
- Part time: 39,700 hours, 38,532 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD FLAP VANE HAS WEAR MARK AT INBD END OF LEADING EDGE SKIN PN 601R14303-54. WEAR DIMENSIONS FOR P1 ARE - L = 2.100Ï¿½ X W = 0.700Ï¿½ X D = 0.018Ï¿½, WS 50.448+5.0 TO WS 54.848+1.5. *******AIRCRAFT REMOVED FROM SERVICE********** BLENDED DAMAGE OF RH INBOARD FLAP VANE HAS WEAR MARK AT INBOARD END OF LEADING EDGE SKIN PN 601R14303-54. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ257-01959 REV IR DATED 2/15/2023. WORK PERFORMED UNDER AERSALE WORK ORDER 003883, CARD NO. 20054, CARD ID # 1822430. N467AW TT: 39,700:41 TC: 38,532.
